# SDR HALA20251017322

- Difficulty date: October 16, 2025
- Submitted: October 18, 2025
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 61,827 hours, 10,055 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - MLG R LENGTHENING FAULT.  ECAM HOT BRAKES. (#4 BRAKE 315) RAN ECAM, EXTENDED MLG, ONCE COOLED, UNABLE TO RETRACT. ECAM L/G R LENGTHENING FAULT. PERFORMED TSM 32-30-00-810-817-A THROUGH 4(A)3. PROX SENSORS MEASURED IN LIMITS BEFORE MLG SWING. AFTER MLG SWING AMM 32-31-00-710-801-A, PROX SENSORS OUT OF LIMITS. LUBED MLG SHORTENING MECH RT SIDE. PERFORMED CONTINUITY CHK OF 28GA2 TO PINS 6C&6D READ 8.1 OHMS & NO SHORTS TO GRND. CHK CONTIUNITY AT 28GA1 TO PINS 6C&6D. READ 9.3 OHMS & NO SHORTS TO GRND. CONTINUITY CHK GOOD. PERFORMED MLG SWING REF AMM 32-31-00. ADDED 2MM SHIM TO 28GA1 PROX SENSOR PER AMM 32-31-73.  PERFORMED MLG SWING AND OPS CHK PER AMM 32-31-00. MLG SWING GOOD. NO FAULTS NOTED. OK FOR SVC.
